Scientists suspect low-dose effects have led to global epidemic
by margaret3 on Wed Jan 11, 2012 07:52 PM
My dad has oesophageal cancer with lymph & liver mets. He is experiencing fluid in his feet & gets very breathless when he moves.
We have been told today he can not have any more chemo as he is not fit enough (he last had chemo back in July).
Is there anyone else on here with similar type problem on any other type of treatment? He really doesn't just want to sit & do nothing but seems we are out of options.
And if anyone else is suffering with this issue what medication are you on to help with the heart?
by margaret3 on Wed Jan 11, 2012 07:55 PM
Sorry to add - his blood test this week shows the liver is not making enough protein - but the other 2 liver tests were fine. The Dr thinks the heart is the main cause of the fluid build up.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.